# SDR AALA980425

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FLOORBEAM IS CORRODED.  CUT OUT CORRODED AREA, INSTALLED 2 INCH FILLER PLUG WITH 20.5 INCH DOUBLER STARTING AT 11 INCHES FROM RT SIDE OF FLOORBEAM PER SRM 53-05 FIG 20A.  TST:  44,152 HOURS.  CYCLES:  24,579.  (X)
